Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 4, Page 574 (Mi zvmmf10184)  

Tikhonov regularization for mathematical programs with generalized complementarity constraints

Buong Nguyena, Thi Thuy Hoa Nguyenb

a Vietnamese Academy of Science and Technology, Institute of Information Technology, 18, Hoang Quoc Viet, Hanoi, Vietnam
b Hanoi College of Home Affairs, 36, Xuanla, Tayho, Hanoi, Vietnam

Abstract: In this paper, in order to solve mathematical programs with generalized nonlinear comple-mentarity constraints, we present a new regularization method of Tikhonov type, based on regularizing an optimization problem with equality constraints. The stability and convergence of the regularized solutions are considered. Numerical examples are given for illustration.

Key words: convex set, Tikhonov regularization, optimization problem with equality constraints.

DOI: https://doi.org/10.7868/S0044466915040092

Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:4, 564–571

Bibliographic databases:

UDC: 519.642.8
MSC: Primary 90C33; Secondary 65K15
Received: 03.03.2014
Revised: 28.04.2014
Language:

Citation: Buong Nguyen, Thi Thuy Hoa Nguyen, “Tikhonov regularization for mathematical programs with generalized complementarity constraints”, Zh. Vychisl. Mat. Mat. Fiz., 55:4 (2015), 574; Comput. Math. Math. Phys., 55:4 (2015), 564–571

Citation in format AMSBIB
\Bibitem{NguNgu15}
\by Buong~Nguyen, Thi~Thuy~Hoa~Nguyen
\paper Tikhonov regularization for mathematical programs with generalized complementarity constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 4
\pages 574
\mathnet{http://mi.mathnet.ru/zvmmf10184}
\crossref{https://doi.org/10.7868/S0044466915040092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343119}
\zmath{https://zbmath.org/?q=an:06458232}
\elib{https://elibrary.ru/item.asp?id=23299885}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 4
\pages 564--571
\crossref{https://doi.org/10.1134/S0965542515040090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354067600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928891516}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10184
  • http://mi.mathnet.ru/eng/zvmmf/v55/i4/p574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:210
    Full text:56
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022